Drug‐induced peripheral neuropathy in a patient with psoriatic arthritis

Ralph J. Rothenberg*, Robert L. Sufit

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

A patient with psoriatic arthritis developed a peripheral neuropathy while taking hydroxychloroquine and naproxen. Although it was initially suspected that hydroxychloroquine was responsible for the neuropathy, subsequent rechallenge with naproxen demonstrated that clinical and electrophysiologic findings were related to routine pharmacologic doses of naproxen.

Original languageEnglish (US)
Pages (from-to)221-224
Number of pages4
JournalArthritis & Rheumatism
Volume30
Issue number2
DOIs
StatePublished - Feb 1987

ASJC Scopus subject areas

  • Immunology and Allergy
  • Rheumatology
  • Immunology
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'Drug‐induced peripheral neuropathy in a patient with psoriatic arthritis'. Together they form a unique fingerprint.

Cite this